PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
29
Article Title
On the Lyapunov equation in Banach spaces and applications to control problems
List of Authors
  • Vu Ngoc Phat
  • Tran Tin Kiet
Article ID
419587
Article Type
No. of Pages
12 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
22 January 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$